Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Erratum to: ``Characterizations of normal quintic $ K$-$ 3$ surfaces'' [Trans. Amer. Math. Soc. 313 (1989), no. 2, 737-751; MR0997678 (90j:14045)]


Author: Jin Gen Yang
Journal: Trans. Amer. Math. Soc. 330 (1992), 461
MSC: Primary 14J28; Secondary 14J17
Original Article: Trans. Amer. Math. Soc. 313 (1989), 737-751.
MathSciNet review: 1096263
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14J28, 14J17

Retrieve articles in all journals with MSC: 14J28, 14J17


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1992-1096263-2
Article copyright: © Copyright 1992 American Mathematical Society